# SDR UPS00831613

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37585131
- Condition: Cracked
- Location: Bs 1228 - 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1228-1240 LONGERON 20R TORQUE BOX TO FRAME SUPPORT FITTING IS CRACKED.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3758513, AND SRM 51-1-20D.
